On conformal maps with starlike images.

P.C. Fenton

Mathematica Scandinavica (1976)

  • Volume: 39, page 102-112
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Fenton, P.C.. "On conformal maps with starlike images.." Mathematica Scandinavica 39 (1976): 102-112. <http://eudml.org/doc/166487>.

author = {Fenton, P.C.},
journal = {Mathematica Scandinavica},
pages = {102-112},
title = {On conformal maps with starlike images.},
url = {http://eudml.org/doc/166487},
volume = {39},
year = {1976},

AU - Fenton, P.C.
TI - On conformal maps with starlike images.
JO - Mathematica Scandinavica
PY - 1976
VL - 39
SP - 102
EP - 112
UR - http://eudml.org/doc/166487
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.